Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Started taking cerazette. Why do I have fever, itchy nose, sneezing? Is it due to pill?

Hi, I ve recently started taking Cerazette ( Progesterone only pill ), I ve been taking the pill for nearly 1 month now, and for the past 2-3 weeks I ve had hayfever-like symptoms, sneezing , itchy nose and eyes etc, however it s constant, all through the day, every day (unlike my normal hayfever symptoms which are infrequent). I m just wondering if the two could be related and if i should stop taking the pill. Hope you can help - thanks.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you are getting allergy to medicine as your history suggests that this started after starting the pill
if you need really then can try some other salt in consultation with doctor
or if you can stop the effect will go in 3 week with anti allergic medicine
take fexofenadine 120 mg bd
tab cpm at night
liquid antacid tds

e ointment in nose bd
mefanic acid tab sos for fever
lot of warm water it will go comletely in 3 wkapply neomycin h eyr
Answered: Wed, 5 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor